# SDR UALA2012101105789

- Difficulty date: October 10, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 87,203 hours, 9,843 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT HORIZONTAL STAB TANK.  SOURCE OF LEAK IS LOCATED APPROX 7 FT OTBD FROM INBD LEFT SIDE OF STAB COMING FROM A WEEP HOLE.   SEALED AREA. REPAIR GOOD AFTER SECOND ATTEMPT, LEAK CHECKED GOOD.
